Because I am on my first Depo-Provera injection, will my second dosage make breakthrough bleeding disappear? And is feeling more eating a normal side affect?

Yes, both. Depo can cause weight gain, so be careful about the increased eating... yes, by the second or for sure the third shot a lot of the irregular bleeding will go away. so, if ur otherwise happy with is, then stay with it..
Can cause @ 5 lb. weight gain. Sometimes the breakthrough bleeding will decrease with the second shot and sometimes it will continue. If it continues you may have to choose a different form of birth control.

Related Questions

Should I contact my doctor if I've had breakthrough bleeding for 2 weeks after getting my first Depo-Provera shot?

No. Bleeding after depot Provera (medroxyprogesterone) shot is completely normal. Hopefully, the bleeding will stop soon, but it's definitely within the normal range of side effects from the Progesterone in the shot. If it interferes with your quality of life, you may want to see doctor to add some estrogen to help stabilize the endometrium so the bleeding stops. Good luck! Read more...